Loading Events

Federal Reskilling Virtual Summit Agenda

August 25, 2020 11:00 AM-2:00 PM
RegistrationIndustry Participation

August 25, 2020

}

11:00-11:05 AM

Opening Remarks

}

11:05-11:25 AM

Visionary Keynote Briefing 

Robyn Rees

Robyn Rees

Senior Advisor on Workforce Trends and Innovative Workforce Planning Processes, U.S Department of the Interior, Office of Human Capital (pending agency approval)

}

11:25-11:40 AM

Reskilling Talks

Government customers and select Reskilling Summit exhibitors co-present on their experiences with technology utilization in workforce training during these 7.5 and 15 minute talks.

}

11:40 AM- 12:25 PM

Visionary Panel: Impact of COVID on the Needs, Importance, and Challenges of Reskilling

This panel discussion will focus on how today’s extensive virtual working requirements have changed the priorities in immediate skill-set needs, accelerated and increased the importance of re-training of the workforce, as well as created or revealed challenges in conducting efficient and successful reskilling programs. Listen as subject matter experts explain the impact of COVID-19 on reskilling.

Joanie Newhart

Joanie Newhart

Associate Administrator for Acquisition Workforce Programs, Office of Federal Procurement Policy, Office of Management and Budget, Executive Office of the President (pending agency approval)

Roland Edwards

Roland Edwards

Deputy Chief Human Capital Officer, Office of the Chief Human Capital Officer, Management Directorate [MGMT], United States Department of Homeland Security (pending agency approval)

Nina Walia

Nina Walia

Presidential Innovation Fellow, Office of the Principal Deputy Commissioner, US Food & Drug Administration (invited)

Doc McConnell

Doc McConnell

Cybersecurity Policy Advisor, OMB (invited)

Rodney Petersen

Rodney Petersen

Director, National Initiative of Cybersecurity Education, NIST (invited)

Moderator: Nicole Ogrysko

Moderator: Nicole Ogrysko

Reporter, Federal News Network

}

12:25-12:40 PM

Reskilling Talks

Government customers and select Reskilling Summit exhibitors co-present on their experiences with technology utilization in workforce training during these 7.5 and 15 minute talks.

}

12:40-1:00 PM

Visionary Keynote Briefing

Dr. Vicki Brown

Dr. Vicki Brown

Director, Talent Development Division, DOD (invited)

}

1:00-1:15 PM

Reskilling Talks

Government customers and select Reskilling Summit exhibitors co-present on their experiences with technology utilization in workforce training during these 7.5 and 15 minute talks.

}

1:15-2:00 PM

Visionary Panel: Aligning Reskilled Resources with Agency Needs

This panel’s discussion will focus around identifying current major qualification needs in emerging technology areas of cloud computing, artificial intelligence, cybersecurity, devsecops, and others. These subject matter experts will also address policy changes and innovative approaches needed to align reskilled employees with available positions and hiring managers in the federal space.

Sylvia Burns

Sylvia Burns

CIO, FDIC (invited)

Marisa Schmader

Marisa Schmader

Deputy Assistant Commissioner, US Department of the Treasury (invited)

Suzanne Rizzo

Suzanne Rizzo

Chief, Agile Coaching and Testing , DHS (invited)

Moderator: Nicole Johnson

Moderator: Nicole Johnson

Managing Editor, GovLoop

Register

Media Partners